MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2 180MM 29000; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.Hematoma are a known side effect of eswl.
 
Event or Problem Description
Oem storz medical ag was informed by medical personnel from treating hospital that a patient was diagnosed with hematoma post eswl treatment.Patient admitted for left renal stone treatment was complicated by left acute subcapsular peri-renal hematoma with mass effect (in post operative period).

Brand Name
MODULITH SLX-F2 180MM 29000
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ  8274
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfesstrasse 8
taegerwilen, 8274
SZ   8274
Manufacturer Contact
devonne pavlak
1000 cobb place blvd
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key16857064
Report Number9613347-2023-00006
Device Sequence Number18274771
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public(01)07630039100919(11)211106
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29000
Device Catalogue Number29000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale